zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Jiang, Yunping (ed.) et al., Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces. AMS special session in honor of Clifford J. Earle, Syracuse, NY, USA, October 2–3, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5340-5/pbk; 978-0-8218-9029-5/ebook). Contemporary Mathematics 575, 53-76 (2012).
MSC:  37F10 30C65 30D05 37F45
BibTeX Cite

Filter Results by …

Document Type
Year of Publication